EXCEPTIONAL INVARIANTS IN THE PARABOLIC INVARIANT-THEORY OF CONFORMAL GEOMETRY

Toby Bailey, AR GOVER

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We provide a construction for the exceptional invariants of certain modules for a parabolic subgroup of a pseudo-orthogonal group. The invariant theory of these modules has applications in conformal geometry.

Original languageEnglish
Pages (from-to)2535-2543
Number of pages9
JournalProceedings of the american mathematical society
Volume123
Issue number8
Publication statusPublished - Aug 1995

Keywords / Materials (for Non-textual outputs)

  • PARABOLIC INVARIANT THEORY
  • CONFORMAL GEOMETRY
  • INVARIANT DIFFERENTIAL OPERATORS
  • CONFORMAL INVARIANTS
  • EXCEPTIONAL INVARIANTS

Fingerprint

Dive into the research topics of 'EXCEPTIONAL INVARIANTS IN THE PARABOLIC INVARIANT-THEORY OF CONFORMAL GEOMETRY'. Together they form a unique fingerprint.

Cite this